On the numerical solution of involutive ordinary differential systems : enhanced linear algebra
Tuomela, Jukka, Arponen, Teijo and Normi, Villesamuli. (2006) On the numerical solution of involutive ordinary differential systems : enhanced linear algebra. IMA JOURNAL OF NUMERICAL ANALYSIS, 26 (4). pp. 811-846. ISSN 0272-4979Full text not available from this repository.
Official URL: http://dx.doi.org/10.1093/imanum/dri049
We analyse some Runge-Kutta type methods for computing 1D integral manifolds, i.e. solutions to ordinary differential equations and differential-algebraic equations. We show that we can compute the solutions which respect all the constraints of the problem reliably and reasonably quickly. Moreover, we show that the so-called impasse points are regular points in our approach and hence require no special attention.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||IMA JOURNAL OF NUMERICAL ANALYSIS|
|Publisher:||OXFORD UNIV PRESS|
|Official Date:||October 2006|
|Number of Pages:||36|
|Page Range:||pp. 811-846|
Actions (login required)
Downloads per month over past year